# SDR ABXA9701981

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 350, 2.5 HRS INTO FLIGHT, CREW BEGAN SMELLING CHLORINE.  CLIMBED CABIN AND CREW WENT ON OXYGEN.  ON LANDING, MAINTENANCE PERSONNEL ENTERED COCKPIT, FOUND NO SMELL OR EVIDENCE OF CHLORINE SMELL IN COCKPIT, CABIN, OR CARGO COMPARTMENTS.
